MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Toric UV Absorbing IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon Toric UV Absorbing IOL; Lens, Intraocular, Toric Optics
Model Number CCW0T6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); Blurred Vision (2137); Visual Impairment (2138)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that after cataract surgery with intraocular lens (iol) implantation, the patient experienced blurred vision, refractive surprise, corneal edema, anterior chamber inflammation, residual hyperopia/refractive error, and anisometropia.The patient continued treatment with prescribed ophthalmic medications (eye drops) as directed.Additional information has been requested and received stating that iol was explanted and exchanged with different model different diopter company lens.There are two medical reports associated with this patient.This is for left eye.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Clareon Toric UV Absorbing IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50852082
Report Number1119421-2026-01921
Device Sequence Number18518566
Product Code MJP
UDI-Device Identifier00380652435161
UDI-Public(01)00380652435161(17)270326(11)230328(10)15599813
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCW0T6
Device Catalogue NumberCCW0T6.275
Device Lot Number15599813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured03/28/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Bromday (bromfenac) eye drop; Clareon Toric UV Absorbing IOL; ORA System with VerifEye Messaging, Cart; Prednisolone Acetate eye drop; Vigamox (moxifloxacin) eye drop
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age60 YR
Patient SexMale